# SDR QXEA0002458

- Difficulty date: August 25, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- Aircraft time: 29,818 hours, 35,846 cycles
- System (JASC): 5755 · Spoilers
- Part: Fastener
- Condition: Loose
- Location: Spoiler Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LOOSE/WORKING FASTENERS INBOARD OF LEFT HAND NR 3 LIFT DUMPER INBOARD HINGE.  REPAIRED IAW FOKKER SRM 51-31-01 AND HORIZON AIR EA 4-57-457.
